# SDR DL757091011

- Difficulty date: June 1, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 30,094 hours, 11,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/O FOUND DAMAGE TO FWD CARGO DOOR FRAME AFT CORNER WAS DOCUMENTED IN ADF BUT APPEARS TO BE STRUCK AGAIN.  ADF DATED 4/6/08.
